MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of a ureterolitotomia procedure, when the device was unpacked, it was found that the outer sheath of the navigator was fractured.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
H6: device code a0414 captures the reportable event of sheath torn.Block h11: investigation results the product was not returned for analysis therefore technical analysis could not be performed; however, media analysis shows that the navigator hd had the sheath torn and it is possible to see some whitened areas indicating it was submitted to tension.With all the available information, boston scientific concludes that the reported event of sheath torn material was confirmed.This could be related to handling and manipulation of the device during preparation, it is probable that an excess of force applied to the device such as operational factors could lead to tear the sheath.Additionally, it was possible to see some whitened areas indicating it was submitted to tension.Based on the analysis results, a conclusion code of adverse event related to procedure was assigned to this investigation because the adverse event occurred during the procedure and the device had no influence on the event.
 
Additional Manufacturer Narrative
Block h2: correction on b3 (event date).Block h6: device code a0414 captures the reportable event of sheath torn.Block h11: investigation results: the product was not returned for analysis therefore technical analysis could not be performed; however, media analysis shows that the navigator hd had the sheath torn and it is possible to see some whitened areas indicating it was submitted to tension.With all the available information, boston scientific concludes that the reported event of sheath torn material was confirmed.This could be related to handling and manipulation of the device during preparation, it is probable that an excess of force applied to the device such as operational factors could lead to tear the sheath.Additionally, it was possible to see some whitened areas indicating it was submitted to tension.Based on the analysis results, a conclusion code of adverse event related to procedure was assigned to this investigation because the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20247376
Report Number2124215-2024-57741
Device Sequence Number7312277
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public08714729837978
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberM0062502220
Device Catalogue Number250-222
Device Lot Number0033614050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/09/2024
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale